Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pain in shoulder and legs, weakness in body. Why is this happening?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Hi Doc,

I am feeling some pain in my shoulder and lages and weekness in my body from last 15 days.
Please suggest.
Posted Mon, 21 May 2012 in General Health
Answered by Dr. Praveen Tayal 29 minutes later
Thanks for posting your query.
Pain in the shoulder and legs associated with generalised weaness for last 15 days could be due to-
1. Generalized viral illness.
2. Improper diet.
3. Abnormal body posture, muscle overuse.
4. Electrolyte imbalance.
5. Hormonal disbalance like hypothyroidism.
5. Anxiety neurosis.
These symptoms are not likely to be related to the typhoid fever you had 5 months ago.
All these possibilities need to be ruled out after a proper physical examination and related blood tests.
Till the time you get evaluated for these possibilities, there are some of the other lifestyle options which you can follow:

1) You can take a mild pain killer like paracetamol or ibuprofen for symptomatic relief. Taking a well balanced will be helpful.

2) Do not take caffeine or alcohol at night just before going to bed.

3) Indulge in yoga and meditation to calm your mind.

4) You can also indulge in progressive muscle relaxation which is useful in anxiety by alternately tensing and relaxing the muscles.

I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor